Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 97, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 6, 2015, 3:24 PM CST. It took effect at Nov 7, 2015, 10:00 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2015, 3:24 PM CST (21:24 UTC)
- In effect from
- Nov 7, 2015, 10:00 AM CST
- Expired
- Nov 7, 2015, 3:16 PM CST
- In force
- 5 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
991 WHUS73 KMKX 062124 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CST FRI NOV 6 2015 ...WEST WINDS WEAKENING INTO THIS EVENING...THEN GUSTY NORTHWEST WINDS EXPECTED SATURDAY... .WIND GUSTS HAVE WEAKENED ACROSS THE NEARSHORE WATERS THIS AFTERNOON...AND WILL CONTINUE TO WEAKEN INTO THIS EVENING. THUS...THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT UNTIL 6 PM CST THIS EVENING HAS BEEN CANCELLED. NORTHWEST WINDS ARE EXPECTED TO BECOME GUSTY FROM MIDDLE MORNING THROUGH THE AFTERNOON ON SATURDAY...AS A TIGHT PRESSURE GRADIENT FORMS ACROSS THE REGION. THIS WILL BRING FREQUENT GUSTS TO 25 KNOTS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS. THE WINDS WILL SUBSIDE BY EARLY SATURDAY NIGHT. LMZ643>646-070530- /O.CAN.KMKX.SC.Y.0096.000000T0000Z-151107T0000Z/ /O.NEW.KMKX.SC.Y.0097.151107T1600Z-151108T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 PM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY... ...SMALL CRAFT ADVISORY THAT WAS IN EFFECT UNTIL 6 PM CST THIS EVENING HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY. * WINDS: NORTHWEST WIND INCREASING TO 15 TO 20 KNOTS FROM MIDDLE MORNING SATURDAY THROUGH THE AFTERNOON HOURS. FREQUENT GUSTS TO 25 KNOTS ARE EXPECTED. * WAVES: WAVES 1 TO 2 FEET SATURDAY MORNING...BUILDING TO 2 TO 4 FEET IN THE AFTERNOON. WAVES WILL SUBSIDE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
4 follow-up statements
267 WHUS73 KMKX 070256 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 PM CST FRI NOV 6 2015 ...GUSTY NORTHWEST WINDS EXPECTED SATURDAY... .NORTHWEST WINDS ARE EXPECTED TO BECOME GUSTY FROM MIDDLE MORNING THROUGH THE AFTERNOON ON SATURDAY...AS A TIGHT PRESSURE GRADIENT FORMS ACROSS THE REGION. THIS WILL BRING FREQUENT GUSTS TO 25 KNOTS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS. THE WINDS WILL SUBSIDE BY EARLY SATURDAY NIGHT. LMZ643>646-071100- /O.CON.KMKX.SC.Y.0097.151107T1600Z-151108T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 856 PM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY... * WINDS: NORTHWEST WIND INCREASING TO 15 TO 20 KNOTS FROM MIDDLE MORNING SATURDAY THROUGH THE AFTERNOON HOURS. FREQUENT GUSTS TO 25 KNOTS ARE EXPECTED. * WAVES: WAVES 1 TO 2 FEET SATURDAY MORNING...BUILDING TO 2 TO 4 FEET IN THE AFTERNOON. WAVES WILL SUBSIDE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
380 WHUS73 KMKX 070936 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 AM CST SAT NOV 7 2015 ...GUSTY NORTHWEST WINDS TODAY... .NORTHWEST WINDS WILL BECOME GUSTY FROM MID-MORNING THROUGH THE AFTERNOON...AS A TIGHT PRESSURE GRADIENT LINGERS OVER THE REGION BETWEEN DEPARTING LOW PRESSURE TO THE NORTHEAST AND HIGH PRESSURE APPROACHING FROM THE WEST. THIS WILL BRING FREQUENT GUSTS TO 25 KNOTS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS. THE WINDS WILL SUBSIDE BY EARLY THIS EVENING. LMZ643>646-071745- /O.CON.KMKX.SC.Y.0097.151107T1600Z-151108T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 AM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WINDS: NORTHWEST WIND INCREASING TO 15 TO 25 KNOTS FROM MID- MORNING THROUGH THE EARLY AFTERNOON HOURS...EASING TO 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS LATER THIS AFTERNOON. * WAVES: WAVES 1 TO 2 FEET EARLY THIS MORNING...BUILDING TO 2 TO 4 FEET IN THE AFTERNOON. WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
971 WHUS73 KMKX 071533 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CST SAT NOV 7 2015 ...GUSTY WEST TO NORTHWEST WINDS TODAY... .WEST TO NORTHWEST WINDS WILL BECOME GUSTY FROM MID-MORNING THROUGH THE AFTERNOON...AS A TIGHT PRESSURE GRADIENT LINGERS OVER THE REGION BETWEEN DEPARTING LOW PRESSURE TO THE NORTHEAST AND HIGH PRESSURE APPROACHING FROM THE WEST. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS. THE WINDS WILL SUBSIDE BY EARLY THIS EVENING. LMZ643>646-072345- /O.CON.KMKX.SC.Y.0097.151107T1600Z-151108T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: WEST TO NORTHWEST AT 15 TO 25 KNOTS FROM MID-MORNING THROUGH THE EARLY AFTERNOON HOURS...EASING TO 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS LATER THIS AFTERNOON. * WAVES: 1 TO 2 FEET EARLY THIS MORNING...BUILDING TO 2 TO 4 FEET IN THE AFTERNOON. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
579 WHUS73 KMKX 072116 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CST SAT NOV 7 2015 ...GUSTY WINDS SUBSIDING ACROSS THE NEARSHORE WATERS... .GUSTY WEST NORTHWEST WINDS WILL CONTINUE TO SUBSIDE ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN INTO THIS EVENING...AS HIGH PRESSURE MOVES TOWARD THE REGION. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-072230- /O.CAN.KMKX.SC.Y.0097.000000T0000Z-151108T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO WEAKEN INTO THIS EVENING. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 3:10 PM CST, 14 minutes earlier.
Area forecast discussion, Nov 6, 3:10 PM CST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CST FRI NOV 6 2015 .SHORT TERM... TONIGHT AND SATURDAY...FORECAST CONFIDENCE IS MEDIUM. CURRENT AREA OF STRATUS CLOUDS SHOULD CONTINUE TO SLOWLY ERODE FROM THE NORTH AND NORTHWEST INTO THE EVENING HOURS. GUSTY WEST WINDS WILL CONTINUE TO SUBSIDE...AS THE PRESSURE GRADIENT WEAKENS ACROSS THE AREA. ANOTHER AREA OF STRATUS CLOUDS MAY MOVE INTO AT LEAST NORTHERN PORTIONS OF THE AREA LATER THIS EVENING INTO THE OVERNIGHT HOURS. THERE IS SOME UNCERTAINTY WITH HOW FAR SOUTH IT WILL GO. FOR NOW...HAVE IT REACHING THE MADISON AND MILWAUKEE AREAS FOR A TIME LATER TONIGHT. THIS SHOULD HOLD LOWS IN THE MIDDLE 30S ACROSS MOST OF THE AREA...A BIT WARMER LAKESIDE. THE CLOUDS SHOULD MOVE/MIX OUT SATURDAY MORNING. SOME DIURNAL CUMULUS POSSIBLE IN THE AFTERNOON...BUT LEFT OUT FOR NOW DUE TO LOW CONFIDENCE. GUSTY NORTHWEST WINDS WITH LOW LEVEL MIXING AND TIGHT PRESSURE GRADIENT ARE EXPECTED BY LATE MORNING INTO THE AFTERNOON. HIGHS SHOULD REACH THE MIDDLE 40S NORTH AND UPPER 40S SOUTH...AS CORE OF COLD AIRMASS MOVES THROUGH THE REGION. SATURDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE HIGH. HEIGHT RISES ARE EXPECTED SAT NT AND SUN AS AN UPPER RIDGE BUILDS INTO THE NORTH CENTRAL USA. AT THE SFC...A RIDGE WILL SHIFT EWD ACROSS SRN WI SAT NT...MAKING FOR A COOL NIGHT BUT WILL MOVE TO THE MID ATLANTIC STATES BY 00Z MON. SSWLY WINDS WILL DEVELOP ON SUN WITH WARM ADVECTION AND SUNSHINE BOOSTING 925 MB TEMPS TO 4-6C. THIS WILL YIELD HIGHS IN THE LOWER 50S. A SHORTWAVE TROUGH SOUTH OF THE UPPER RIDGE OVER THE SRN PLAINS WILL THEN MOVE TO NORTHERN OR CENTRAL IL BY 00Z TUE AND PASS MON NT. A DRY AIRMASS WILL KEEP THE FCST DRY. HIGHS MON WILL BE SIMILAR TO SUN. .LONG TERM... TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM. A SHARP UPPER TROUGH OVER THE INTERMOUNTAIN WEST ON TUE WILL TRACK INTO THE GREAT PLAINS ON WED. THE ECMWF...GFS...AND CANADIAN ALL AGREE ON STRONG CYCLOGENESIS OVER MO AND IA AND THEN TRACKING ACROSS SRN WI OR NRN IL FOR WED NT. POP FORECAST HAS INCREASING POPS TUE NT AND WED WITH LIKELY POPS WED NT. PCPN WILL LIKELY LINGER ON THU. BRISK NWLY WINDS AND COLD ADVECTION TO PREVAIL ON THU BUT MILD BEFOREHAND. ANOTHER UPPER TROUGH AND COLD FRONT WILL FOLLOW FOR FRI BUT QUESTIONABLE ON WHETHER PCPN WILL OCCUR AT THIS TIME. && .AVIATION/00Z TAFS/... AREA OF MVFR CATEGORY STRATUS CLOUDS ARE GRADUALLY SCATTERING OUT FROM THE NORTH...AND SHOULD CONTINUE TO DO SO INTO THE EVENING HOURS ACROSS TAF SITES. GUSTY WEST WINDS WILL CONTINUE TO WEAKEN INTO TONIGHT AS WELL. ANOTHER AREA OF STRATUS CLOUDS FROM MINNESOTA INTO NORTHWEST WISCONSIN ARE EXPECTED TO MOVE SOUTHEAST INTO TAF SITES LATER THIS EVENING AND OVERNIGHT. THERE IS SOME UNCERTAINTY HERE WITH HOW FAR SOUTH THEY WILL MOVE AND IF TAF SITES WILL BE AFFECTED. IT DOES APPEAR THAT A PERIOD OF AT LEAST BROKEN CLOUDS WILL OCCUR AT TAF SITES EXCEPT KENOSHA. THEY SHOULD BE VFR OR POSSIBLY MVFR CATEGORY. GUSTY NORTHWEST WINDS ARE EXPECTED AFTER 16Z SATURDAY THROUGH THE AFTERNOON HOURS. GUSTS OF 18 TO 22 KNOTS ARE EXPECTED AT TAF SITES. SOME DIURNAL CUMULUS CLOUDS MAY OCCUR IN THE AFTERNOON...THOUGH THERE IS SOME UNCERTAINTY WITH THIS AND HAVE LEFT MENTION OUT OF TAFS FOR NOW. && .MARINE... CANCELLED THE CURRENT SMALL CRAFT ADVISORY ACROSS THE NEARSHORE WATERS...AS WIND GUSTS HAVE SUBSIDED BELOW 22 KNOTS FOR THE MOST PART. THEY WILL CONTINUE TO WEAKEN INTO TONIGHT...AS THE PRESSURE GRADIENT WEAKENS. ANOTHER SMALL CRAFT ADVISORY HAS BEEN ISSUED FROM 16Z SATURDAY UNTIL 00Z SUNDAY...AS THE PRESSURE GRADIENT TIGHTENS ONCE AGAIN ACROSS THE AREA. GUSTY NORTHWEST WINDS TO 25 KNOTS ARE EXPECTED DURING THIS PERIOD. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS...WITH THE OFFSHORE FLOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY 10 AM CST SATURDAY UNTIL 6 PM CST SATURDAY FOR LMZ643>646. && TONIGHT/SATURDAY AND AVIATION/MARINE...WOOD SATURDAY NIGHT THROUGH FRIDAY...GEHRING
Hazardous weather outlook, Nov 6, 11:05 AM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1105 AM CST FRI NOV 6 2015 WIZ046-047-051-052-056>060-062>072-071715- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1105 AM CST FRI NOV 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-071715- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1105 AM CST FRI NOV 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS AFTERNOON FOR GUSTY WEST WINDS TO 25 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOUTH WINDS MAY REACH SMALL CRAFT ADVISORY CRITERIA TUESDAY AND TUESDAY NIGHT AND ON WEDNESDAY DUE TO WEST WINDS...AS LOW PRESSURE MOVES NEAR LAKE SUPERIOR. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 11:34 PM CST | Special Weather Statement | MKX | Milwaukee, Ozaukee, Walworth, Washington, Waukesha | 41 min |
| Nov 5, 11:40 PM CST | Special Weather Statement | MKX | Sheboygan | 35 min |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.